Father is 85. Just starting taking Xeloda, very dizzy and one feels like something in it, sees blurred a bit. My father is 85 yrs. old.
Hello JJet. I am so sorry no one has answered your question. I do hope your father is doing better these days. I am gving you a link about Xeloda that lists the side effects, what other meds cannot be taken with Xeloda & so on. If he is still having problems with this med, I suggest you contact his doctor. I do believe it said patients over 85 should not use the medication, but maybe the doctor had no other choice in his case. Wishing him well...
- Xeloda Information for Consumers
- Xeloda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xeloda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mom has a very rare liver cancer, taking cemo treartments now has to take Xeloda. ins. won't pay?
Posted 8 Jun 2010 • 1 answer
Posted 24 Apr 2012 • 1 answer
Posted 23 Jan 2014 • 1 answer
Posted 13 Dec 2014 • 1 answer
Posted 19 Sep 2016 • 0 answers